# SDR CALA9801928

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING NR 6 AND NR 8 FLAP TRACK ATTACH FITTINGS CORRODED.  THE CORROSION WAS REMOVED AND THE FITTINGS WERE REPAIRED IAW ECRA 5740-01277.
